# SDR CALA2025052905078

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 77,163 hours, 28,553 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6110
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST, RE-SKIN FWD CARGO DOOR.   REMOVED AND REPLACED FWD CARGO DOOR EXTERNAL SKIN IAW B737-800 S RM 51-40-02-0G-0, SRM 51-40-05-0G-0, SRM 51-40-08-0G-0, SRM 51-2 0-01-0G-0,AMM 51-21-72-370-803, SRM 52-30-01-2R-3,AMM 51-21-99-3 00 AND DRW 146A6112 & 146A6110
